# SDR ASOA20100006

- Difficulty date: January 3, 2010
- Submitted: April 27, 2010
- Operation: Air carrier
- Aircraft: N708EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10060
- Aircraft time: 18,623 hours, 12,900 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Missing
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACED EXIT STICKER ON PASSENGER DOOR IAW AMM 11-30-00. (CLOSED)
